# SDR CALA2025102410485

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 75,530 hours, 26,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON FWD DOORS 1L AND 1R DIFFICULT TO SET IN BRAKET. LUBICATE AND ADJUSTED GRIT BAR BRACKETS ON DOORS 1L AND 1R. REF AMM 25-66-01. OPS CK GOOD. OK FOR SERVICE.
